A 71-year-old m an su ering from myasthenia gravis was adm itted to the hospital for evaluation. His

A 71-year-old m an su ering from myasthenia gravis was adm itted to the hospital for evaluation. His therapy included neostigm ine, three tablets daily. It was found that the patient had a slow heart rate (46 bpm ), w hich the physician thought was related to neostigm ine therapy. Which of the follow ing m olecular m echanism s m ost likely m ediated this adverse e ect of the drug? a. Opening of ligand-gated K+ channels b. Opening of voltage-gated Na+ channels c. Increased synthesis of inositol triphosphate (IP3) and diacylglycerol (DAG) d. Opening of ligand-gated Ca2+ channels e. Increased synthesis of adenylyl cyclase

Don't use plagiarized sources. Get Your Custom Essay on
A 71-year-old m an su ering from myasthenia gravis was adm itted to the hospital for evaluation. His
For as low as $7/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*